# SDR WTAA960103

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P2722A
- Condition: Failed
- Location: Rt Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - RIGHT MAIN LANDING GEAR 'B' SYSTEM INTRANSIT LIGHT REMAINS ILLUMINATED WITH GEAR DOWN.  MX DEFERRED 'B' INDICATION SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING THE RIGHT MAIN LANDING GEAR 'B' DOWNLOCK PROXIMITY SENSOR.  (M)
